MAUDE Adverse Event Report: Medline industries LP MEDLINE; DBD-NEURO SPINE

Medline industries LP MEDLINE; DBD-NEURO SPINE
Catalog Number DYNJG901010
Medical Device Problem Codes Fluid/Blood Leak (1250); Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer received this pack with a chloroprep that had burst and ruined the pack.
 
Additional Manufacturer Narrative
It was reported that the customer received this pack with a chloroprep that had burst and ruined the pack.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-NEURO SPINE
Manufacturer (Section D)
Medline industries LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
chaitanya sneha antharpula
three lakes drive
northfield, IL 60093--275
MDR Report Key50202320
Report Number1417592-2026-15190
Device Sequence Number13353558
Product Code OJH
UDI-Device Identifier40195327080014
UDI-Public40195327080014
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJG901010
Device Lot Number22LLA539
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown